Title: Weak convergence of orthogonal polynomials
Authors: Van Assche, Walter # ×
Issue Date: 1995
Publisher: Elsevier science bv
Series Title: Indagationes mathematicae-new series vol:6 issue:1 pages:7-23
Abstract: The weak convergence of orthogonal polynomials is proved under conditions on the asymptotic behaviour of the coefficients in the three-term recurrence relation. The results generalize known re suits and are applied to several systems of orthogonal polynomials, including orthogonal polynomials on a finite set of points.
ISSN: 0019-3577
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science